Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2016, Volume 100, Issue 3, Pages 441–449
DOI: https://doi.org/10.4213/mzm10885
(Mi mzm10885)
 

This article is cited in 4 scientific papers (total in 4 papers)

Harmonic Transforms of Complete Riemannian Manifolds

S. E. Stepanov, I. I. Tsyganok

Financial University under the Government of the Russian Federation, Moscow
Full-text PDF (484 kB) Citations (4)
References:
Abstract: Vanishing theorems for harmonic and infinitesimal harmonic transformations of complete Riemannian manifolds are proved. The proof uses well-known Liouville theorems on subharmonic functions on noncompact complete Riemannian manifolds.
Keywords: polar Riemannian manifold, harmonic transformation, Ricci solitons, vanishing theorems.
Funding agency Grant number
Russian Foundation for Basic Research 16-01-00053-а
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00053-a.
Received: 30.07.2015
Revised: 14.02.2016
English version:
Mathematical Notes, 2016, Volume 100, Issue 3, Pages 465–471
DOI: https://doi.org/10.1134/S0001434616090133
Bibliographic databases:
Document Type: Article
UDC: 514.765.25+514.764.216
Language: Russian
Citation: S. E. Stepanov, I. I. Tsyganok, “Harmonic Transforms of Complete Riemannian Manifolds”, Mat. Zametki, 100:3 (2016), 441–449; Math. Notes, 100:3 (2016), 465–471
Citation in format AMSBIB
\Bibitem{SteTsy16}
\by S.~E.~Stepanov, I.~I.~Tsyganok
\paper Harmonic Transforms of Complete Riemannian Manifolds
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 3
\pages 441--449
\mathnet{http://mi.mathnet.ru/mzm10885}
\crossref{https://doi.org/10.4213/mzm10885}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3588862}
\elib{https://elibrary.ru/item.asp?id=26604152}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 3
\pages 465--471
\crossref{https://doi.org/10.1134/S0001434616090133}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000386774200013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992065263}
Linking options:
  • https://www.mathnet.ru/eng/mzm10885
  • https://doi.org/10.4213/mzm10885
  • https://www.mathnet.ru/eng/mzm/v100/i3/p441
  • This publication is cited in the following 4 articles:
    1. Sergey Stepanov, Irina Tsyganok, “On the geometry in the large of Hadamard manifolds”, Filomat, 37:25 (2023), 8473  crossref
    2. I. A. Aleksandrova, S. E. Stepanov, I. I. Tsyganok, “From Harmonic Mappings to Ricci Flows Due to the Bochner Technique”, J Math Sci, 263:3 (2022), 423  crossref
    3. I. A. Aleksandrova, S. E. Stepanov, I. I. Tsyganok, “Ot garmonicheskikh otobrazhenii k potokam Richchi na osnove tekhniki Bokhnera”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 2, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 169, VINITI RAN, M., 2019, 75–87  mathnet  crossref
    4. M. S. Najdanovic, “On the problem of geodesic mappings and deformations of generalized Riemannian spaces”, J. Math. Anal. Appl., 452:1 (2017), 634–645  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:524
    Full-text PDF :86
    References:95
    First page:41
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025